UNIGE document Scientific Article
previous document  unige:12361  next document
add to browser collection
Title

Duistermaat-Heckman measures and moduli spaces of flat bundles over surfaces

Authors
Meinrenken, Eckhard
Woodward, C.
Published in Geometric and Functional Analysis. 2002, vol. 12, no. 1, p. 1-31
Abstract We introduce Liouville measures and Duistermaat–Heckman measures for Hamiltonian group actions with group valued moment maps. The theory is illustrated by applications to moduli spaces of flat bundles on surfaces.
Stable URL http://archive-ouverte.unige.ch/unige:12361
Full text
Article (Published version) (351 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Identifiers
Structures

145 hits

0 download

Update

Deposited on : 2010-11-08

Export document
Format :
Citation style :